# SDR 97ZZZX3169

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8407C
- Make and model: Piper PA-34-200T
- Aircraft serial: 347670137
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALX9425ECH
- Condition: Defective
- Location: Slip Ring
- Component: Prestolite
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ONLY 109 HOURS ON THE OVERHAULED ALTERNATOR, IT WOULD NOT FUNCTION PROPERLY (I.E., PARALLEL, SHARE THE LOAD, REMAIN ON-LINE).  UPON REMOVAL OF THE BRUSHES, FOUND BURNED SLIP RINGS.  UNIT REMOVED FOR WARRANTY CONSIDERATION AND 'NEW' EXHANGE UNIT INSTALLED.
